# SDR DUFA20170330001

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N80BS
- Make and model: Cessna 404
- Aircraft serial: 4040048
- Aircraft time: 19,680 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 58171028
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DEPARTED, SELECTED GEAR UP AND SHORTLY AFTER BEGAN TO GET A PETROLEUM ODOR IN THE CABIN.  IMMEDIATELY AFTER THAT THE LEFT HYD FLOW ANNUNCIATOR LIGHT ILLUMINATED, FOLLOWED BY THE RIGHT.   ACTIVATED THE EMERGENCY LANDING GEAR EXTENSION BLOW DOWN SYSTEM AND MADE AN UNEVENTFUL LANDING. DURING INVESTIGATION, IT WAS DISCOVERED THAT ONE OF THE MAIN HYDRAULIC PRESSURE LINES HAD RUPTURED AT A BEND RADIUS.
